# SDR HEEA115464

- Difficulty date: April 30, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 18,396 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT DC618, EXPERIENCED 3 UNLOCKED INDICATIONS WHEN GEAR WAS LOWERED.  ATTEMPTED TO RECYCLE GEAR SEVERAL TIMES AS PER CHECKLIST, TO NO AVAIL.  DIVERTED TO BOOTHVILLE, AND LANDED UNEVENTFULLY.  THE SHORT CAUSING THE LANDING GEAR POSITION  LIGHT CIRCUIT BREAKER TO POP WAS A CHAFED WIRE IN THE #1 RELAY PANEL FROM PLUG 105 JACK 2 PIN DD TO TERMINAL B2 OF RELAY K28.  REPAIRED WIRE AND FUNCTION CHECKED POSITION LIGHT CIRCUIT, FOUND OK.
